Height in splittings of hyperbolic groups

Mitra, Mahan (2004) Height in splittings of hyperbolic groups Proceedings of the Indian Academy of Sciences - Mathematical Sciences, 114 (1). pp. 39-54. ISSN 0253-4142

PDF - Publisher Version

Official URL: http://www.ias.ac.in/mathsci/vol114/feb2004/Pm2271...


Suppose H is a hyperbolic subgroup of a hyperbolic group G. Assume there existsn > 0 such that the intersection of n essentially distinct conjugates of H is always finite. Further assume G splits over H with hyperbolic vertex and edge groups and the two inclusions of H are quasi-isometric embeddings. Then H is quasiconvex in G. This answers a question of Swarup and provides a partial converse to the main theorem of [23].

Item Type:Article
Source:Copyright of this article belongs to Indian Academy of Sciences.
Keywords:Hyperbolic Groups; Quasi-isometric Embeddings; Splittings of Groups
ID Code:89544
Deposited On:28 Apr 2012 12:56
Last Modified:19 May 2016 04:04

Repository Staff Only: item control page